# SDR 2008FA0000665

- Difficulty date: October 6, 2008
- Submitted: October 6, 2008
- Operation: General aviation
- Aircraft: N8325T
- Make and model: Piper PA-28-161
- Aircraft serial: 288116134
- Aircraft time: 6,923 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 454668
- Condition: Failed
- Location: Cockpit
- Part time: 6,923 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: K

## Discrepancy

FIVE CIRCUIT BREAKERS FAILED INTERMITTENTLY.  THE FAILED CIRCUIT BREAKERS WERE ALL RATED AT 5 AMPS, PIPER P/N 454668, DATE CODE 7903.  THE FIVE CIRCUITS AFFECTED WERE; ENGINE GAUGES, TURN COORDINATOR, INSTRUMENT PANEL LIGHTS, OVERHEAD LIGHTS AND RADIO LIGHTS.
